# SDR USAA050753

- Difficulty date: June 14, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 50,176 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND H/S LOWER SKIN CRACKED 2 INCHES, RT HORIZ STAB LOWER SURFACE AFT SPAR STATION 124.  ACCOMPLISHED REPAIR PER TYPICAL REPAIR 55-10-08 AND SRM 55-10-01 PAGE 212.  (M)
